# SDR SWAA097608

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 62,047 hours, 60,472 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 5893543130
- Condition: Arced
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW HEAT WIRES ARCED DURING FLIGHT.  REMOVED AND REPLACED WINDOW PER MM.
